# SDR SIMA20170119004

- Difficulty date: January 19, 2017
- Submitted: February 9, 2017
- Operation: Air carrier
- Aircraft: N665BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145783
- Aircraft time: 32,492 hours, 28,179 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT CABIN FLOOR EMERGENCY PROXIMITY LIGHT STRIP NR 3 WIRES BROKEN. REMOVED AND REPLACED NR 3 EMERGENCY LIGHT STRIP IAW AMM 33-50-12.
